# SDR IPXA2020040853995

- Difficulty date: March 6, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCOURIER AREA SEAT TRACK HAS CORROSION 10" FWD OF RCB AT RBL 17.REMOVED AND REPLACED CORRODED COURIER AREA SEAT TRACK BETWEEN STA. 440 - 515 AT RBL 17 IAW DAC DWG WSP0826. (MINOR)
